Fast Relief Of Leg Cramps And Sever Charlie Horses

5 Replies Updated



Conversation Starter

Ed Says:


I have use Myoflex for over 15 years and now I understand it has been discontinued. Can anyone tell me where I can still find it and, if not, recommend a replacement brand?



Showing Replies 1 - 5 of 5 RSS Feed


Page of 1     Sorted By:
1
Interlineal Peruser Says:

I'm not too sure what a Sever[sic] Charlie Horse is exactly but it does sound to me like it could be a very nasty ailment insteed..err..indeed, and best severely left alone. I wonder if it's possible that I'll [s]ever actually suffer a nasty "spell" of it myself sometime? I suppose if I [s]ever did, at horst..err..worst, I suppose it could only sever..err..serve to "cramp" my style! :o)

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Verwon Says:

There is usually a reason that someone experiences foot or leg cramps that frequently and, rather than relying on some over the counter product to try and solve the problem, you would actually be better off figuring out what's causing it and exploring your options for a better solution.

For instance, some cramping may be caused if the potassium levels in your body are too high, or too low and correcting the issue can relieve the cramping on a somewhat permanent basis.

Learn more Potassium details here.

Another reason one may experience such cramping is due to dehydration and that problem can be fixed by simply taking in more fluids.

I used to get severe foot and leg cramps, especially at night and after some blood tests, it was finally discovered that I was deficient in potassium and was rarely taking in enough regular fluids. A few weeks of potassium supplementation, as well as being more careful with my fluid intake has helped greatly and I rarely get them now.

When I do, I know I am usually getting dehydrated and make sure to improve my fluid intake for the next few days.

Have you ever looked into the medical reasons for it?

REPLYSHAREREPORT
Was this helpful?     0     0  
3
Ed Says:

Thanks for you kind reply. I apologize for my incorrect spelling of "Sever". I just have some difficulties seeing things since my stroke.

I will check my potassium level the next time I have blood work done. Never thought of that. I will also try to drink more water. Thanks again for the kind response.



REPLYSHAREREPORT
Was this helpful?     0     0  
4
Interlineal Peruser Says:

Ed, if you've had a nasty stroke then I can only concur with what Verwon has said and that you'd be well-advised to work closely with your doctor in finding the actual cause of these leg cramps and Charlie Horses. You may not be taking sufficient salt in your diet. Ask your doctor if you'd likely improve with taking something like "Staminade". It's an over-the-counter product[powder] that comes in several different flavours which you simply mix with water, and it's supposed to replace electrolytes in your body. When I once became "severely" dehydrated and hospitalised as a resalt..err..result, apart from my being urgently placed on a saline drip my doctor prescribed Staminade as a necessary adjunct, and I soon came good again. If your body needs it[the Staminade], the first one or two glasses of it will taste fantastic, especially if you've been sweating on a hot day and the Staminade's water is nice and cold. When it starts to taste not quite as nice then you'll know that your body is telling you that you've had enough of it for the time being. I'm presuming that you're in the United States with your use of the term "Charlie Horses", because we here in Australia simply use the word "stitch" for the same ailment, because it feels just like someone's sewn a tight "stitch" or two between your ribs.

Best of luck and good health to you Ed, and don't forget to liberally dose-up on some laughter when you can, c'OZ' although some folk look upon laughter as being only something to be considered as a subordinated "s_alt'ernative", it's still the best of all medicines when the going get's really tough...and push comes to shove_l. Dig deep Ed. ;o)

REPLYSHAREREPORT
Was this helpful?     0     0  
5
CLAUDE KEENAN Says:

you'll be very lucky if you never experience one.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

severe leg and foot cramps
I take Altosec, Pharmapress, Crestor - can any of these drugs cause severe cramps on long term use? ## There's a pos... 1 reply
what kind of non rx. can i take for leg and feet cramps
i have feet and leg cramps , what kind of non rx. drug can i take to help this , i am uninsured...
Severe Leg Cramps at night
I don't know what to do for this problem I need medical advise I can not stop tle leg cramps at night? Please advice... 2 replies
Severe leg cramps
My 78'year old dad just started taking candesartan and has experienced severe leg cramps. His,Doctor,just switched h... 1 reply
Severely painful cramps in feet and hands
Can taking triamterene twice a day to prevent bloating cause severely painful cramping in the hands and feet? ## Hello, ... 1 reply
Severe diarrhea, cramps, muscle pain and vomiting
I went to my MD who did not look at my blood pressure, temperature or heart rate; this after I gave the MD my history. I...
Can accutane cause severe cramps and/or infertility
I took accutane as an early teenager and sense then my period cramps got progressively worse I am 20 years old now and I... 1 reply
Orange watery diarrhea and severe stomach cramps
My fiance has had bad stomach cramps doubling over all day after he got home. Now he has orange watery diarrhea and a fe...
sulfameth trimethoprim 800 160 what is this used for I know it is an antibiotic, but I am getting sever leg cramps, everyday. I do get l;eg cramps, b
i do get leg cramps, but never as much as I am getting now since taking the antibiotic. What should do, call the Dr. and... 1 reply
side effect of my lisinopril-hctz/ severe inner thigh cramps
This has happened a few times over a month during my sleep. Tonite at a theater after sitting two hours. Extremely painf... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 10 January 2013.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA